Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017, Article ID 9312681, 8 pages
https://doi.org/10.1155/2017/9312681
Research Article

Model Equations for Three-Dimensional Nonlinear Water Waves under Tangential Electric Field

School of Architecture Engineering, Neijiang Normal University, Sichuan 641100, China

Correspondence should be addressed to Bo Tao; moc.qq@345174572

Received 18 May 2017; Revised 18 September 2017; Accepted 11 October 2017; Published 12 November 2017

Academic Editor: Prabir Daripa

Copyright © 2017 Bo Tao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bo Tao, “Model Equations for Three-Dimensional Nonlinear Water Waves under Tangential Electric Field,” Advances in Mathematical Physics, vol. 2017, Article ID 9312681, 8 pages, 2017. https://doi.org/10.1155/2017/9312681.